Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 241, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 28, 2016, 10:53 PM MDT for El Paso County, Colorado. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2016, 10:53 PM MDT (04:53 UTC)
- Expired
- Jul 28, 2016, 11:21 PM MDT
- In force
- 28 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 53 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 10:54 PM MDT | HAIL 1.75 | 2 Ese Falcon, CO | . |
| Jul 28, 10:58 PM MDT | HAIL 1.25 | Falcon, CO | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 7:33 PM MDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1611 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1861 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 8.4
The text
As transmitted.
749
WUUS55 KPUB 290453
SVRPUB
COC041-290545-
/O.NEW.KPUB.SV.W.0241.160729T0453Z-160729T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1053 PM MDT THU JUL 28 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 1145 PM MDT
* AT 1053 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FALCON...OR
16 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EASTERN COLORADO SPRINGS...ELLICOTT...FALCON AND YODER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3882 10466 3896 10466 3902 10417 3876 10419
TIME...MOT...LOC 0453Z 278DEG 21KT 3889 10453
HAIL...1.25IN
WIND...60MPH
$$
KAM3 follow-up statements
055
WWUS55 KPUB 290501
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1101 PM MDT THU JUL 28 2016
COC041-290545-
/O.CON.KPUB.SV.W.0241.000000T0000Z-160729T0545Z/
EL PASO CO-
1101 PM MDT THU JUL 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 1101 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLICOTT...OR
19 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ELLICOTT AND YODER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3883 10456 3897 10459 3902 10417 3876 10419
TIME...MOT...LOC 0501Z 273DEG 21KT 3890 10447
HAIL...1.25IN
WIND...60MPH
$$
KAM700
WWUS55 KPUB 290509
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1109 PM MDT THU JUL 28 2016
COC041-290545-
/O.CON.KPUB.SV.W.0241.000000T0000Z-160729T0545Z/
EL PASO CO-
1109 PM MDT THU JUL 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 1109 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLICOTT...OR
20 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ELLICOTT AND YODER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3883 10454 3896 10454 3902 10417 3876 10419
TIME...MOT...LOC 0509Z 278DEG 18KT 3890 10444
HAIL...1.00IN
WIND...60MPH
$$
KAM105
WWUS55 KPUB 290521
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1121 PM MDT THU JUL 28 2016
COC041-290531-
/O.CAN.KPUB.SV.W.0241.000000T0000Z-160729T0545Z/
EL PASO CO-
1121 PM MDT THU JUL 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR
EAST CENTRAL COLORADO.
LAT...LON 3883 10454 3896 10454 3902 10417 3876 10419
TIME...MOT...LOC 0519Z 278DEG 21KT 3889 10435
$$
KAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:39 PM MDT, 7 hours 14 minutes earlier.
Area forecast discussion, Jul 28, 3:39 PM MDT, 7 hours 14 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 339 PM MDT THU JUL 28 2016 .SHORT TERM...(This evening through Friday) Issued at 338 PM MDT Thu Jul 28 2016 Currently...Upper high over the Great Basin persists, keeping light N- NW flow aloft over the CWA. Outflow from storms in northeastern CO and western KS this morning has pushed into the eastern plains, reinforcing LLVL moisture for the I-25 corridor and plains. Temps have risen into the 90s to around 100 F across the plains, into the 80s to near 90 F for the high valleys, and into the 70s for the mt passes. Tonight and Tomorrow...Little movement on the upper high expected over the next 24 hrs, and there is not any definitive upper shortwave to help kick off convective activity. What is present is a good amount of llvl moisture thanks to the storm outflow earlier today. This moisture along with abundant heating has sparked thunderstorms across the eastern plains, and outflow from these storms will initiate even more storms through the evening and into the overnight hrs, with models indicating activity finally waning between 09-12z. There is the indication that this moisture will also help lower clouds to develop over portions of the eastern plains, so included this in the aviation forecasts for COS and PUB. After a relatively quiet morning, once cloud breaks develop and heating commences, heating should act upon available moisture for another round of isolated to scattered storms beginning after 18z. Max temps tomorrow are expected to be slightly cooler for the high valleys, but anywhere from 5-15 degrees cooler across the plains due to a cool morning with a slower start to the heating. Moore .LONG TERM...(Friday night through Thursday) Issued at 338 PM MDT Thu Jul 28 2016 .Saturday through Tuesday..A couple of troughs will move across the northern Rockies during this period. The flow aloft will become west to southwest with a lee trough developing over the plains. The lee trough will keep the very moist low level air mostly to the east of Colorado. Plenty of convection developed last night over the Sierra Madre with one easterly wave. Satellite shows other easterly waves moving into northern Mexico which will continue development of deep convection over northern Mexico. Southwest flow should be able to tap this deep moisture and advect it into Colorado. Anticipate moisture increasing on Sunday as first shortwave moves to our north and southwest flow ahead of another shortwave moving across the northern Rockies will maintain the monsoon plume through Tuesday. With the best lower level moisture remaining to the east of Colorado, highest PoPs and heaviest rainfall will stay over and near the mountains. .Wednesday and Thursday...As the trough passes to the north of Colorado, a surface cold front could move south into eastern Colorado. The upslope flow behind the front could increase the low level moisture on the plains with a greater potential for convection. With monsoon plume remaining over Colorado and an increase in moisture on the plains, will have to watch for increased threat of heavy rains. --PGW-- && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 338 PM MDT Thu Jul 28 2016 KALS: VFR conditions over the next 24 hrs. Isolated storms over the higher terrain surrounding the site through 03z, but too low of a probability to include in the TAF. KCOS and KPUB: Brisk outflow has moved across KCOS and KPUB, with gusts of 25-30 kts. KCOS has a better chance for convection associated with the front, lasting through the evening. Stronger storms, possibly severe, are expected further east closer to KS with 60 mph wind gusts and large hail the expected threats. LLVL moisture pushing towards the southern Front Range this evening will likely produce MVFR cloud deck for much of the I-25 corridor after 09-10z. After a relatively quiet morning, isolated to scattered storms are expected to develop once again along the I-25 corridor affected KCOS and KPUb after 18z. Moore && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...MOORE LONG TERM...PGW AVIATION...MOORE
Hazardous weather outlook, Jul 28, 11:16 AM MDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1116 AM MDT THU JUL 28 2016 COZ058>089-093>099-291300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1116 AM MDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER AND NEAR THE MOUNTAINS THIS AFTERNOON AND EVENING. A WEATHER DISTURBANCE AND A FRONT WILL AFFECT THE SOUTHEAST PLAINS THIS AFTERNOON AND INTO THE LATE NIGHT HOURS, BRINGING THUNDERSTORMS TO THE AREA. THE MAIN STORM THREATS TODAY WILL BE LIGHTNING AND WIND GUSTS UP TO 50 MPH. HOWEVER, OVER THE SOUTHEAST PLAINS LATE THIS AFTERNOON AND TONIGHT, THERE WILL ALSO BE THE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS, WITH HAIL AROUND THE SIZE OF PING PONG BALLS AND WIND GUSTS AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA EACH DAY. THUNDERSTORMS MAY LINGER INTO THE OVERNIGHT HOURS ACROSS THE FAR SOUTHEAST PLAINS. THE BEST COVERAGE OF STORMS ON FRIDAY WILL BE ACROSS THE EASTERN MOUNTAINS AND PLAINS, WITH THE BEST COVERAGE OF STORMS SWITCHING TO OVER AND NEAR THE HIGHER TERRAIN THIS WEEKEND AND INTO EARLY NEXT WEEK. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING...GUSTY WINDS UP TO 45 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. SOME OF THE STRONGER STORMS ACROSS THE SOUTHEAST PLAINS ON FRIDAY AND SATURDAY COULD BECOME SEVERE, PRODUCING HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS IN EXCESS OF 60 MPH. LOCALLY HEAVY RAINFALL COULD CAUSE FLASH FLOODING CONCERNS...ESPECIALLY IF THEY OCCUR OVER URBAN AREAS OR BURN SCARS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE LATE THIS AFTERNOON AND TONIGHT OVER THE SOUTHEAST PLAINS. 27/06
In the hours before
Local storm report, Jul 28, 10:29 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1029 PM MDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM HAIL 4 WSW FALCON 38.91N 104.70W
07/28/2016 M2.00 INCH EL PASO CO TRAINED SPOTTER
.
&&
ALLocal storm report, Jul 28, 10:30 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1030 PM MDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HEAVY RAIN 2 N BLACK FOREST 39.04N 104.70W
07/28/2016 M0.70 INCH EL PASO CO PUBLIC
. THE DURATION OF THE HEAVY RAIN EVENT WAS
30 MINUTES.
&&
RMGLocal storm report, Jul 28, 10:37 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1037 PM MDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL 4 WSW FALCON 38.92N 104.68W
07/28/2016 M2.50 INCH EL PASO CO TRAINED SPOTTER
.
&&
RMGLocal storm report, Jul 28, 10:39 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1039 PM MDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL 4 WSW BLACK FOREST 39.00N 104.77W
07/28/2016 M1.25 INCH EL PASO CO PUBLIC
.
&&
RMGLocal storm report, Jul 28, 10:40 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1040 PM MDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL 5 NNW PETERSON AFB 38.90N 104.74W
07/28/2016 M1.25 INCH EL PASO CO AMATEUR RADIO
.
&&
NWS PUEBLO CO
IRIS SYSTEMLocal storm report, Jul 28, 10:51 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1051 PM MDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM HAIL 2 E FALCON 38.93N 104.58W
07/28/2016 M1.00 INCH EL PASO CO TRAINED SPOTTER
.
&&
ALThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 6:01 PM MDT | Special Weather Statement | PUB | 44 min | |
| Jul 28, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 35 min |
| Jul 28, 6:26 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| Jul 28, 6:32 PM MDT | Special Weather Statement | PUB | Crowley | 43 min |
| Jul 28, 6:44 PM MDT | Special Weather Statement | PUB | Crowley | 46 min |
| Jul 28, 6:53 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 37 min |
| Jul 28, 7:07 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jul 28, 7:12 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 30 min |
| Jul 28, 7:13 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 47 min |
| Jul 28, 7:29 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jul 28, 7:45 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 25 min |
| Jul 28, 8:35 PM MDT | Special Weather Statement | PUB | Teller | 40 min |
| Jul 28, 8:42 PM MDT | Special Weather Statement | PUB | Pueblo | 48 min |
| Jul 28, 9:01 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 44 min |
| Jul 28, 9:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Jul 28, 9:25 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jul 28, 9:31 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 29 min |
| Jul 28, 9:36 PM MDT | Special Weather Statement | PUB | Prowers | 39 min |
| Jul 28, 9:40 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 50 min |
| Jul 28, 9:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Jul 28, 10:05 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 28, 10:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Jul 28, 10:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Jul 28, 11:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 19 min |
| Jul 29, 2:20 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jul 29, 2:36 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jul 29, 2:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 34 min |
| Jul 29, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 31 min |
| Jul 29, 3:30 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Jul 29, 3:42 PM MDT | Special Weather Statement | PUB | Elbert | 48 min |
| Jul 29, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Jul 29, 5:02 PM MDT | Special Weather Statement | PUB | 43 min | |
| Jul 29, 5:44 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.